# SDR DALA2024062406411

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,771 hours, 23,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 377 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STABILIZER STRAP BS 377 BL0 IN E/E COMPARTMENT.  STABILIZER STRAP WAS REPAIRED IAW SRM 53-00-51-2R PROCEDURE 12 REPAIR 12.
